# SDR FDEA202312231955

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 52,887 hours, 8,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 233W321134
- Part serial: F01029
- Condition: Failed
- Location: Unknown
- Part time: 43,618 hours, 7,218 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POSTFLIGHT FOUND EMERGENCY LIGHT SWITCH IN THE FLIGHT DECK INTERMITTENT.   AMM: 30-41-02-4   FIM: 33-51-00-2  PER ABOVE 777 FIM, REMOVED AND REPLACED WINDOW  HEAT/EMERGENCY LIGHTS MODULE PER ABOVE 777 AMM.  OPS CHECK GOOD.  A/C OK FOR SERVICE.
